MAUDE Adverse Event Report: CAREFUSION MAXGUARD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION MAXGUARD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MX9059
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the evaluation is pending.A follow up report will be submitted once the evaluation is completed.
 
Event or Problem Description
Customer advocacy received a copy of the customer's medwatch report from the fda which states, "the bd maxguard extension set with two needleless y-sites (mx9059) leaks at the ports this has happened with multiple sets on different patients." an incomplete date of event of (b)(6) 2019 was provided.
 
Event or Problem Description
Customer advocacy received a copy of the customer's medwatch report from the fda which states; "the bd maxguard extension set with two needleless y-sites (mx9059) leaks at the ports.This has happened with multiple sets on different patients".An incomplete date of event of xx-nov-2019 was provided.Although requested, there has been no further patient or event information made available to date.
 
Additional Manufacturer Narrative
The customer's report of an extension tubing leaking at the injection ports was not confirmed.The set was inspected for kinks, holes/tears in the tubing or damages to the components.No issue was observed.Visual inspection, functional testing, and pressure testing of the received set sample observed no issues.The root cause of the reported extension tubing leaking at the injection ports was unable to be identified.

Brand Name
MAXGUARD EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9417319
Report Number9616066-2019-03565
Device Sequence Number1725382
Product Code FPA
UDI-Device Identifier10885403237584
UDI-Public10885403237584
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/12/2024
Device Model NumberMX9059
Device Catalogue NumberMX9059
Device Lot Number19075824
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/05/2019
Supplement Report FDA Received Date02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TWO NON-BD ALCOHOL CAPS.
Patient Age50 YR